Revista Matemática Iberoamericana


Full-Text PDF (1022 KB) | Table of Contents | RMI summary
Volume 3, Issue 3, 1987, pp. 455–472
DOI: 10.4171/RMI/59

Oblique Derivative Problems for the Laplacian in Lipschitz Domains

Jill Pipher[1]

(1) Mathematics Department, Brown University, Box 1917, RI 02912, PROVIDENCE, UNITED STATES

No abstract available for this article.

No keywords available for this article.

Pipher Jill: Oblique Derivative Problems for the Laplacian in Lipschitz Domains. Rev. Mat. Iberoamericana 3 (1987), 455-472. doi: 10.4171/RMI/59